# SDR SWAA2019042331992

- Difficulty date: April 15, 2019
- Submitted: April 23, 2019
- Operation: Air carrier
- Aircraft: N7815L
- Make and model: Boeing 737-76Q
- Aircraft serial: 30288
- Aircraft time: 50,373 hours, 28,991 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 540 FLOOR BOARD SUPPORT BL 0 - LBL 25 WL 208 I/B END CRACKED AT FASTENER LOCATION         REMOVED AND REPLACED NEW FLOOR BOARD SUPPORT AT BS 540 FROM BL 0 TO LBL 25 WL 208 IAW SRM 51-40-02 AND DWG
